# SDR CALA2009060200294

- Difficulty date: May 23, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 32,317 hours, 5,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT FLIGHT ATTENDANT STA EMER FLASHLIGHT LED NOT FLASHING.  REMOVED AND REPLACED SAME FLASHLIGHT BATTERY IAW GMM 07-26-01, OPS CHK`S NORMAL.
